Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Reddish penis, dry lump on the foreskin. Using daktacort ointment. Should I be worried about sexual activity?

hi, basically for the last 6 months i have had a red penis tip, it seems to calm down but get worse when i masturbate or have sex, after any sexual activity it remains red for a while and goes a little dry, i also have a small bump on the under side of my penis on the foreskin , it is kind like a tiny crater, it does not hurt but again seems to get worse during sexual activity, i have seen my gp and he has given me some daktacort ointment which seemed to get rid of the redness however it is no longer working, i have just got a new girl friend and i am nervous to do anything because of this, do you know what this could be?
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  413
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Abstain from sexual intercourse or masterbation, apply local antiseptic cream, and mox 500 mg TDs, and LCZ 1 OD for 5 days. Keep continue hygenic conditions...
Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor